# SDR 2013FA0000716

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: General aviation
- Aircraft: N230CP
- Make and model: Cessna 182T
- Aircraft serial: 1828234
- Aircraft time: 294 hours
- Engine: Lyc IO540A1A5
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 703510218105
- Condition: Misinstalled
- Location: Cockpit
- Part time: 294 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND PILOT SEAT BELT INFLATABLE RESTRAINT SYSTEM INSTALLED UPSIDE DOWN WITH THE NATURAL LAY OF THE BELT WOULD CAUSE THE DEPLOYMENT OF THE AIRBAG TO BE DIRECTED INTO THE PILOTS BODY.
